www.uhasselt.be
DSpace

Document Server@UHasselt >
Research >
Research publications >

Please use this identifier to cite or link to this item: http://hdl.handle.net/1942/2650

Title: Phylogenetic nomenclature: the end of binominal nomenclature?
Authors: ARTOIS, Tom
Issue Date: 2001
Publisher: SOCIETE ROYALE ZOOLOGIQUE DE BELGIQUE
Citation: BELGIAN JOURNAL OF ZOOLOGY, 131(1). p. 87-89
Notes: Limburgs Univ Ctr, Dept SBG, Res Grp Zool, B-3590 Diepenbeek, Belgium.Artois, T, Limburgs Univ Ctr, Dept SBG, Res Grp Zool, Univ Campus Gebouw D, B-3590 Diepenbeek, Belgium.
URI: http://hdl.handle.net/1942/2650
ISI #: 000166856300010
ISSN: 0777-6276
Category: A1
Type: Journal Contribution
Validation: ecoom, 2002
Appears in Collections: Research publications

Files in This Item:

There are no files associated with this item.

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.